MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT MODEL D SINGLE-USE DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION EXALT MODEL D SINGLE-USE DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 42421
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Tissue Injury (4559)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an exalt model d scope was used during an ercp (endoscopic retrograde cholangiopancreatography) procedure performed on (b)(6) 2025.During the procedure, the patient was noted to have a challenging anatomy due to a pancreatic mass.Mucosal trauma and bleeding were noted upon advancing the scope.The physician discontinued the procedure and sent the patient to interventional radiology where it was confirmed there was no perforation.There was no intervention needed for the mucosal trauma or bleed.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of cancelled rescheduled, post sedation, sedation unknown.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of cancelled rescheduled, post sedation, sedation unknown.Block h6: imdrf impact code f2203 removed.Block b5: event description updated.
 
Event or Problem Description
It was reported to boston scientific corporation that an exalt model d scope was used during an ercp (endoscopic retrograde cholangiopancreatography) procedure performed on (b)(6) 2025.During the procedure, the patient was noted to have a challenging anatomy due to a pancreatic mass.The physician reported mucosal trauma and bleeding caused by the scope.The physician discontinued the procedure.There was no perforation.There was no intervention needed for the mucosal trauma or bleed.

Brand Name
EXALT MODEL D SINGLE-USE DUODENOSCOPE
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24014462
Report Number3005099803-2026-00128
Device Sequence Number21116319
Product Code FDT
UDI-Device Identifier08714729993605
UDI-Public(01)08714729993605(17)270812(10)37191226
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42421
Device Catalogue Number42421
Device Lot Number0037191226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/09/2026
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale
Patient Weight56 KG